Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, KY

June 21, 2021Menifee County, Morgan County, Kentucky

NWS Jackson, KY issued this special weather statement at Jun 21, 2021, 1:45 PM EDT for Menifee County, Morgan County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2021, 1:45 PM EDT (17:45 UTC)
Expired
Jun 21, 2021, 2:15 PM EDT
In force
30 min
Issued by
NWS Jackson, KY

Counties Menifee County, KY, Morgan County, KY

The radar

The Jackson,KY radar (KJKL), 49 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1320 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
1.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

493 
WWUS83 KJKL 211745
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
145 PM EDT Mon Jun 21 2021

KYZ052-060-106-211815-
Rowan-Menifee-Morgan-
145 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN...EASTERN
MENIFEE AND SOUTHEASTERN ROWAN COUNTIES...

At 145 PM EDT, a strong thunderstorm was located over Korea, or near
Frenchburg, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
West Liberty, Frenchburg, Henry, Wellington, Zag, Blairs Mills,
Stoll, Lick Branch, Index, Denniston, Pekin, Liberty Road, Omer,
Bangor, Dehart, Ratlitt, Scranton, Wrigley, Mariba and Pomeroyton.

LAT...LON 3808 8327 3806 8327 3805 8325 3789 8317
      3786 8357 3799 8362 3805 8351 3805 8350
      3807 8348 3807 8347 3812 8331
TIME...MOT...LOC 1745Z 252DEG 26KT 3795 8350 

$$

GEERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jun 21, 11:04 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 21, 11:04 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
1104 AM EDT Mon Jun 21 2021

.UPDATE...
Issued at 1104 AM EDT MON JUN 21 2021

There looks to be an old outflow boundary moving into the region
this morning and this is already sparking off a few showers and
perhaps eventually a thunderstorm or two. We will see shower and
thunderstorm chances increasing through the day, as a cold front
and trough axis drop into the Ohio Valley. It still looks like
damaging winds and flash flooding will be the primary risks
today. Updated grids to reflect the latest obs and trends.

UPDATE Issued at 730 AM EDT MON JUN 21 2021

Made a few tweaks to the precipitation probability forecast for
today, but nothing that would warrant issuing a new zone forecast
text product. The latest obs were also ingested into the forecast
grids to establish new trends.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 425 AM EDT MON JUN 21 2021

The primary forecast concern in the short term will the potential
for showers and thunderstorms today and tonight and any severe
weather potential. A strong cold front is still forecast to move
through the region later today and tonight. With a good supply of
low level moist and unstable air in place across eastern Kentucky,
we can expect widespread showers and storms to fire up and affect
the area this afternoon, this evening, and part of tonight. Their
is still a slight chance of severe weather later today into early
this evening, as the cold front cold moves through. Even with a
strong trigger and loads of instability and moisture, one limiting
factor for more widespread severe weather still remains, strong
winds aloft. That being said, the atmosphere will definitely be
supportive for thunderstorm activity this afternoon and this
evening, and a few storms could produce hail, strong winds,
frequent cloud to ground lightning, and heavy rainfall that could
lead to localized flooding. We will continue to monitor severe
weather potential through out the morning, and will update the
forecast as needed should severe potential increase at any time.
Showers and storms will continue overnight, with mainly showers
ongoing early Tuesday morning. The rain will continue on Tuesday
across the area, but will gradually taper off from west to east
through out the day, and should be out of eastern Kentucky by
early Tuesday evening.

Winds will be strong and gusty early today into this afternoon,
with southwesterly flow of 10 to 15 mph and gusts of up to 25 mph
expected at times. Temperatures will be extremely warm again
today, as southerly to southwesterly flow continues to dominate.
The mercury is forecast to max out in the upper 80s for most
locations later today. Once the front moves through overnight, we
will see a dramatic change in temperatures, as a cool Canadian
air mass filters into the region behind the departing cold front
and winds shift to the northwest. This influx of cooler air will
lead to lows in the upper 50s for tonight. Tuesday will be much
cooler than today, with highs in the lower 70s expected.

.LONG TERM...(Tuesday night through Sunday)
Issued at 427 AM EDT MON JUN 21 2021

An unseasonably cool/dry air mass will be in place over the
region at the start of the period, with surface high pressure
passing through beneath an eastern CONUS upper trough. The high
will migrate eastward as we move through the latter part of the
work week, and warm air advection will work to bring more typical
temperatures back. At the same time, the upper level trough will
weaken as ridging tries to build east from the southern plains and
Rockies. However, another upper trough dropping into the north
central CONUS will flatten any eastward progress of the ridge and
support another cold front to advance southeast toward us at the
end of the week. Low level flow ahead of the front will carry gulf
moisture back into our region from the southwest. The upper
trough is expected to linger over the central CONUS, with the
surface front stalling to our northwest as it becomes strung out
SW/NE parallel to the upper level flow. With ample moisture and
upper level support for precip under the east side of the upper
trough, we may be in for a prolonged threat of wet weather.
Exactly where it sets up will in the end depend on the positioning
of the front and the upper trough, which being nearly a week out,
still is somewhat uncertain.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
ISSUED AT 730 AM EDT MON JUN 21 2021

Showers and storms will begin moving into the forecast area late
this morning or early this afternoon, as a cold front moves
towards us. The rain should become widespread by this afternoon,
and will remain that way well into the overnight hours, as the
cold front advances eastward through the area. A few storms late
this afternoon into early this evening may produce hail, strong
winds, frequent lightning, and locally heavy rainfall.

In general, winds should be out of the south or southwest most of
the day, and will shift to the west, northwest, and then north
behind the front. Winds early today may reach 10 to 15 mph with
gusts of up to 25 mph possible at times, but should decrease to
8KTs after the front moves through tonight. VFR conditions will
prevail until the showers and storms begin moving through. After
that, MVFR to IFR conditions may occur from time to time with the
stronger showers or storms due to heavy rain, gusty winds and
increasing low level cloudiness. The rain will last through Tuesday
morning before gradually tapering off and exiting the area late in
the day.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DJ
SHORT TERM...AR
LONG TERM...HAL
AVIATION...AR
Hazardous weather outlook, Jun 21, 4:35 AM EDT, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
435 AM EDT Mon Jun 21 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-221100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
435 AM EDT Mon Jun 21 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

There is a good chance for thunderstorms today, especially this
afternoon and this evening. Some of the storms may produce hail,
strong wind gusts, and frequent cloud to ground lightning.
Torrential downpours could lead to localized flooding. A few
storms will also be possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested later today.

AR/HAL

In the hours before

Special weather statement, Jun 21, 1:01 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service JACKSON KY
101 PM EDT Mon Jun 21 2021

KYZ107-110-119-211730-
Martin-Floyd-Johnson-
101 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT MARTIN...SOUTHERN JOHNSON AND
NORTHWESTERN FLOYD COUNTIES...

At 100 PM EDT, a strong thunderstorm was located over Collista, or
near Paintsville, moving east at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Paintsville, Prestonsburg, Inez, Tomahawk, Oaklawn Estates, East
Point, Fitz, Wells Chapel, Davella, Thelma, Dobson, Meally, Thealka,
Prince, Collista, West Van Lear, Delong, Williamsport, Offutt and
Denver.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3771 8242 3771 8291 3779 8295 3788 8263
      3788 8261 3789 8260 3792 8250
TIME...MOT...LOC 1700Z 260DEG 37KT 3777 8281

GEERTSON
Special weather statement, Jun 21, 1:14 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
114 PM EDT Mon Jun 21 2021

KYZ110-113-118-120-211730-
Floyd-Knott-Pike-Letcher-
114 PM EDT Mon Jun 21 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LETCHER...
CENTRAL KNOTT...SOUTHEASTERN FLOYD AND WEST CENTRAL PIKE COUNTIES...

At 114 PM EDT, radar indicated strong thunderstorms located along a
line extending from Hunter to near Elic. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Pikeville, Hindman, Wheelwright, Pippa Passes, Wayland, Drew, East
McDowell, Melvin, Raven, Dry Creek, May, Pine Top, Hi Hat, Glo, Kite,
Nealy, McDowell, Omaha, Burton and Ivis.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3725 8272 3726 8272 3725 8275 3725 8307
      3748 8277 3750 8247
TIME...MOT...LOC 1714Z 252DEG 34KT 3750 8274 3727 8303

GEERTSON
Special weather statement, Jun 21, 1:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service JACKSON KY
116 PM EDT Mon Jun 21 2021

KYZ050-051-059-060-211745-
Montgomery-Menifee-Bath-Powell-
116 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN POWELL...
MONTGOMERY...SOUTH CENTRAL BATH AND NORTHWESTERN MENIFEE COUNTIES...

At 116 PM EDT, a strong thunderstorm was located near Westbend, or 9
miles southwest of Mount Sterling, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Mount Sterling, Owingsville, Jeffersonville, Camargo, Clay Lick,
Means, Levee, Preston, Cornwell, Rothwell, Walkers Crossing, Cedar
Groves, Coons Station, Stepstone, Bean, Bourbon Furnace, Fagan,
Gatewoods Station, Virden and Prewitt.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3789 8365 3788 8400 3792 8399 3793 8397
      3805 8404 3815 8375
TIME...MOT...LOC 1716Z 252DEG 34KT 3794 8404

GEERTSON
Special weather statement, Jun 21, 1:22 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
122 PM EDT Mon Jun 21 2021

KYZ059-060-106-211745-
Menifee-Morgan-Powell-
122 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POWELL...WEST
CENTRAL MORGAN AND MENIFEE COUNTIES...

At 122 PM EDT, a strong thunderstorm was located over Tabor, or near
Frenchburg, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Frenchburg, Wellington, Campsites in the Indian Creek area of the
Daniel Boone National Forrest, Stoll, Denniston, Pekin, Omer, Dan,
Fagan, Tabor, Scranton, Artville, Mariba, Pomeroyton, Ebon, Ezel, Big
Woods, Haystack and Korea.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3803 8344 3787 8336 3785 8348 3786 8350
      3785 8352 3782 8370 3793 8376 3803 8348
TIME...MOT...LOC 1722Z 251DEG 24KT 3789 8366

GEERTSON
Special weather statement, Jun 21, 1:35 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
135 PM EDT Mon Jun 21 2021

KYZ058-059-108-111-211800-
Lee-Estill-Powell-Wolfe-
135 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POWELL...EAST
CENTRAL ESTILL...NORTHEASTERN LEE AND WESTERN WOLFE COUNTIES...

At 135 PM EDT, a strong thunderstorm was located over Greeley, or 7
miles north of Beattyville, moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Campton, Fincastle, Booth, Torrent, Rogers, Leeco, Baptist, Red River
Gorge, Pine Ridge, Standing Rock, Vortex, Mary, High Falls, Koomer
Ridge Campground, Fixer, Whisman, Zoe, See, Greeley and Jenson.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3760 8370 3769 8382 3783 8362 3771 8343
TIME...MOT...LOC 1735Z 235DEG 24KT 3769 8374

GEERTSON
Special weather statement, Jun 21, 1:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
145 PM EDT Mon Jun 21 2021

KYZ052-060-106-211815-
Rowan-Menifee-Morgan-
145 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN...EASTERN
MENIFEE AND SOUTHEASTERN ROWAN COUNTIES...

At 145 PM EDT, a strong thunderstorm was located over Korea, or near
Frenchburg, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
West Liberty, Frenchburg, Henry, Wellington, Zag, Blairs Mills,
Stoll, Lick Branch, Index, Denniston, Pekin, Liberty Road, Omer,
Bangor, Dehart, Ratlitt, Scranton, Wrigley, Mariba and Pomeroyton.

LAT...LON 3808 8327 3806 8327 3805 8325 3789 8317
      3786 8357 3799 8362 3805 8351 3805 8350
      3807 8348 3807 8347 3812 8331
TIME...MOT...LOC 1745Z 252DEG 26KT 3795 8350

GEERTSON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:30 PM EDTSpecial Weather StatementJKLMenifee, Montgomery30 min
Jun 21, 12:34 PM EDTSpecial Weather StatementJKLJackson26 min
Jun 21, 12:55 PM EDTSpecial Weather StatementJKLBreathitt35 min
Jun 21, 1:01 PM EDTSpecial Weather StatementJKLMartin29 min
Jun 21, 1:14 PM EDTSpecial Weather StatementJKLKnott16 min
Jun 21, 1:16 PM EDTSpecial Weather StatementJKLMontgomery29 min
Jun 21, 1:22 PM EDTSpecial Weather StatementJKLMenifee23 min
Jun 21, 1:26 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Powell34 min
Jun 21, 1:35 PM EDTSpecial Weather StatementJKLWolfe25 min
Jun 21, 1:38 PM EDTSevere Thunderstorm WarningJKLMenifee, Montgomery, Powell37 min
Jun 21, 1:58 PM EDTSpecial Weather StatementJKLWolfe32 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningJKLMenifee, Morgan, Powell, Rowan, Wolfe37 min
Jun 21, 2:10 PM EDTSpecial Weather StatementJKLMartin35 min
Jun 21, 2:26 PM EDTSevere Thunderstorm WarningJKLEstill, Menifee, Montgomery, Powell, Wolfe34 min
Jun 21, 2:33 PM EDTSpecial Weather StatementJKLElliott27 min
Jun 21, 2:39 PM EDTSpecial Weather StatementJKLRockcastle36 min
Jun 21, 2:43 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle32 min
Jun 21, 2:49 PM EDTSpecial Weather StatementJKLEstill26 min
Jun 21, 2:51 PM EDTSpecial Weather StatementJKLPulaski, Wayne24 min
Jun 21, 2:52 PM EDTAreal Flood AdvisoryJKLEstill, Menifee, Montgomery, Morgan, Powell, Wolfe3 hr
Jun 21, 2:57 PM EDTSpecial Weather StatementJKLJackson33 min
Jun 21, 3:00 PM EDTSevere Thunderstorm WarningJKLBreathitt, Estill, Lee, Menifee, Montgomery, Morgan and 2 more30 min
Jun 21, 3:10 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley35 min
Jun 21, 3:22 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Lee, Owsley, Rockcastle23 min
Jun 21, 3:29 PM EDTSpecial Weather StatementJKLWolfe31 min
Jun 21, 3:41 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Wolfe34 min
Jun 21, 3:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Jun 21, 3:47 PM EDTSpecial Weather StatementJKLWayne43 min
Jun 21, 3:51 PM EDTSpecial Weather StatementJKLJackson, Rockcastle24 min
Jun 21, 3:55 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Leslie, Owsley, Perry35 min
Jun 21, 4:06 PM EDTSpecial Weather StatementJKLMagoffin24 min
Jun 21, 4:08 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne37 min
Jun 21, 4:18 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne27 min
Jun 21, 4:23 PM EDTSpecial Weather StatementJKLJackson, Rockcastle37 min
Jun 21, 4:28 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin32 min
Jun 21, 4:29 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Pulaski, Rockcastle3 hr
Jun 21, 4:30 PM EDTSpecial Weather StatementJKLKnott, Perry30 min
Jun 21, 4:34 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle26 min
Jun 21, 4:42 PM EDTSpecial Weather StatementJKLMcCreary, Whitley48 min
Jun 21, 4:42 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike33 min
Jun 21, 4:51 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Magoffin3 hr
Jun 21, 4:53 PM EDTSpecial Weather StatementJKLLeslie37 min
Jun 21, 4:56 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley, Rockcastle39 min
Jun 21, 5:00 PM EDTSpecial Weather StatementJKLKnott30 min
Jun 21, 5:01 PM EDTSpecial Weather StatementJKLWayne29 min
Jun 21, 5:04 PM EDTSpecial Weather StatementJKLBell, Knox, Whitley41 min
Jun 21, 5:12 PM EDTSpecial Weather StatementJKLPike33 min
Jun 21, 5:17 PM EDTSevere Thunderstorm WarningJKLBell43 min
Jun 21, 5:25 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Whitley50 min
Jun 21, 5:28 PM EDTSpecial Weather StatementJKLLeslie17 min
Jun 21, 5:34 PM EDTSpecial Weather StatementJKLClay26 min
Jun 21, 5:49 PM EDTSpecial Weather StatementJKLWhitley41 min
Jun 21, 5:52 PM EDTSpecial Weather StatementJKLHarlan38 min
Jun 21, 6:10 PM EDTSpecial Weather StatementJKLLeslie50 min
Jun 21, 6:15 PM EDTSpecial Weather StatementJKLBell45 min
Jun 21, 6:32 PM EDTSpecial Weather StatementJKLLetcher43 min
Jun 21, 6:34 PM EDTSevere Thunderstorm WarningJKLHarlan, Letcher, Perry41 min

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.